# SDR CALA9900200

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING T/E CAVITY RT MLG MAIN FITTING CORRODED OVER SUPPORT ANGLE ON INBOARD END OVER LOWER WING BEAVERTAIL.  THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED WITH FASTENERS IAW SRM 51-31-01.
